# SDR SWAA2023101997851

- Difficulty date: September 7, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 54,202 hours, 36,257 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR HANDLE AT FWD GALLEY AREA (1 EA) 2023-577606<[01] REPLACED ENTRY DOOR HANDLE AT FWD GALLEY AREA (1 EA) I.A.W B737-700 SOPM 20-50-01 REV 38 AND DWG 411A2203 REV E.;[02] CORRECTED STEP 1. REPLACED ENTRY DOOR HANDLE AT FWD GALLEY AREA (1 EA) I.A.W B737-700 SOPM 20-50-01 REV 38 AND DWG 411A2203 REV B.
